The cell-like approximation theorem in dimension 5

Tom 197 / 2007

Robert J. Daverman, Denise M. Halverson Fundamenta Mathematicae 197 (2007), 81-121 MSC: Primary 57N15; Secondary 57P05, 57N75. DOI: 10.4064/fm197-0-5

Streszczenie

The cell-like approximation theorem of R. D. Edwards characterizes the $n$-manifolds precisely as the resolvable ENR homology $n$-manifolds with the disjoint disks property for $5 \leq n < \infty $. Since no proof for the $n=5$ case has ever been published, we provide the missing details about the proof of the cell-like approximation theorem in dimension $5$.

Autorzy

  • Robert J. DavermanDepartment of Mathematics
    University of Tennessee
    Knoxville, TN 37996-1300, U.S.A.
    e-mail
  • Denise M. HalversonDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek